# SDR DALA2018042402816

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 68,243 hours, 22,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR CAUTION AFTER LANDING, DURING TAXI IN. FA STATED THE DOOR WAS CLOSED AND LATCHED,  JUST A LITTLE NOISY. TROUBLESHOT THE RIGHT AFT PASSENGER DOOR IAW AMM 32-09, AND FIM 52-11. FOUND DEBRI IN DOOR TRACK. CYCLED DOOR MULTIPLE TIMES. NO AFT ENT DOOR CAUTION.
